# SDR CALA2017101403621

- Difficulty date: October 14, 2017
- Submitted: October 15, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 32,794 hours, 11,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 26c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT EMERGENCY LIGHT INOPERATIVE AT 26C.  REPLACED THE BROKEN LENS.  LIGHT OPS CHECKED NORMAL.
